# SDR CALA2024120601424

- Difficulty date: December 4, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N37419
- Make and model: Boeing 737924ER
- Aircraft serial: 31666
- Aircraft time: 52,012 hours, 18,548 cycles
- Engine: Cfmint CFM565C41
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 7466
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 41,982 hours, 15,364 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON POWER ADVANCE NUMBER 1 ENGINE COWL ANTI-ICE ILLUMINATED REJEC TED AT 60KTS.  REPLACED #1 ENGINE TAI VALVE REF AMM30-21-11-000-801 & AMM 32-21-11-400-801, DURING MEL PROCESS OF HP VALVE,FOUND LOCKOUT BOLT BROKEN. REPLACED #1 ENGINE HP VALVE,REF AMM36-11-06-000-801 & AMM 36-11-06-400-801. TEST OF TAI VALVE & HP VALVE GOOD.
